Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 26, NWS St. Louis, MO

March 14, 20246 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 2:58 PM CDT for 6 counties in Missouri. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 2:58 PM CDT (19:58 UTC)
Expired
Mar 14, 2024, 3:45 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Callaway County, MO, Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 3:20 PM CDTHAIL 14 Sw Jonesburg, MOPea to quarter sized hail.
Mar 14, 3:22 PM CDTHAIL 1.53 E Big Spring, MOCalled in by NWS-Paducah employee, observed by family members.
Mar 14, 3:22 PM CDTHAIL 2.51 N Mckittrick, MOCalled in by NWS Paducah employee. Observed by family members.
Mar 14, 3:24 PM CDTHAIL 1.75Hermann, MOEstimated golf ball sized hail reported via broadcast media.
Mar 14, 3:28 PM CDTHAIL 1Jonesburg, MOPhoto on twitter shows several quarter size hail stones. Time estimated from radar.
Mar 14, 3:29 PM CDTHAIL 1.54 Ne Mckittrick, MO
Mar 14, 3:32 PM CDTHAIL 14 Sw Jonesburg, MOReport from mPING: Quarter (1.00 in.).
Mar 14, 3:43 PM CDTHAIL 1.254 Sw Jonesburg, MOReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

035 
WUUS53 KLSX 141958
SVRLSX
MOC027-071-073-139-151-219-142045-
/O.NEW.KLSX.SV.W.0026.240314T1958Z-240314T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
258 PM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southern Montgomery County in east central Missouri...
  East central Callaway County in central Missouri...
  Northwestern Franklin County in east central Missouri...
  Northeastern Osage County in central Missouri...
  Western Warren County in east central Missouri...
  Northern Gasconade County in east central Missouri...

* Until 345 PM CDT.

* At 258 PM CDT, a severe thunderstorm was located near Chamois,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hermann, New Haven, New Florence, Jonesburg, Bellflower, Big
  Spring, Treloar, Mineola, Gasconade, Berger, High Hill, Rhineland,
  Morrison, McKittrick, Portland, Danville, and Americus.

This includes Interstate 70 in Missouri between exits 170 and 188.
 
This also includes Deutschheim Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM CDT for central and
east central Missouri.

&&

LAT...LON 3903 9127 3900 9126 3899 9122 3860 9117
      3864 9174 3883 9177
TIME...MOT...LOC 1958Z 259DEG 35KT 3874 9168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
3 follow-up statements
545 
WWUS53 KLSX 142007
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
307 PM CDT Thu Mar 14 2024

MOC027-151-142017-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-240314T2045Z/
Callaway MO-Osage MO-
307 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALLAWAY AND
NORTHEASTERN OSAGE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central and
east central Missouri.

&&

LAT...LON 3888 9164 3903 9127 3901 9126 3900 9126
      3899 9122 3860 9117 3866 9164 3870 9164
      3870 9165 3875 9165
TIME...MOT...LOC 2007Z 259DEG 35KT 3876 9156 

$$

MOC071-073-139-219-142045-
/O.CON.KLSX.SV.W.0026.000000T0000Z-240314T2045Z/
Montgomery MO-Franklin MO-Warren MO-Gasconade MO-
307 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN MONTGOMERY...NORTHWESTERN FRANKLIN...WESTERN WARREN AND
NORTHERN GASCONADE COUNTIES...

At 307 PM CDT, a severe thunderstorm was located near Big Spring,
moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hermann, New Haven, New Florence, Jonesburg, Bellflower, Big Spring,
Treloar, Mineola, Gasconade, Berger, High Hill, Rhineland, Morrison,
McKittrick, Danville, and Americus.

This also includes Deutschheim Historic Site.
 
This includes Interstate 70 in Missouri between exits 170 and 188.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for central and
east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3888 9164 3903 9127 3901 9126 3900 9126
      3899 9122 3860 9117 3866 9164 3870 9164
      3870 9165 3875 9165
TIME...MOT...LOC 2007Z 259DEG 35KT 3876 9156 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
347 
WWUS53 KLSX 142028
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
328 PM CDT Thu Mar 14 2024

MOC073-142038-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-240314T2045Z/
Gasconade MO-
328 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GASCONADE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.

&&

LAT...LON 3900 9127 3899 9122 3860 9117 3866 9137
      3870 9137 3871 9140 3871 9145 3887 9146
TIME...MOT...LOC 2028Z 259DEG 35KT 3880 9130 

$$

MOC071-139-219-142045-
/O.CON.KLSX.SV.W.0026.000000T0000Z-240314T2045Z/
Montgomery MO-Franklin MO-Warren MO-
328 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN MONTGOMERY...NORTHWESTERN FRANKLIN AND WESTERN
WARREN COUNTIES...

At 328 PM CDT, a severe thunderstorm was located near Jonesburg,
moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
New Haven, Jonesburg, Treloar, Berger, High Hill, and McKittrick.

This includes Interstate 70 in Missouri between exits 179 and 188.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3900 9127 3899 9122 3860 9117 3866 9137
      3870 9137 3871 9140 3871 9145 3887 9146
TIME...MOT...LOC 2028Z 259DEG 35KT 3880 9130 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
793 
WWUS53 KLSX 142032
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
332 PM CDT Thu Mar 14 2024

MOC071-139-219-142045-
/O.CON.KLSX.SV.W.0026.000000T0000Z-240314T2045Z/
Montgomery MO-Franklin MO-Warren MO-
332 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN MONTGOMERY...NORTHWESTERN FRANKLIN AND WESTERN
WARREN COUNTIES...

At 331 PM CDT, a severe thunderstorm was located near Jonesburg,
moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...At 329 PM, law enforcement reported ping pong sized hail 
         south of Jonesburg, MO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
New Haven, Jonesburg, Treloar, Berger, and High Hill.

This includes Interstate 70 in Missouri between exits 179 and 188.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3891 9127 3893 9121 3860 9117 3866 9137
      3870 9137 3871 9140 3871 9142 3887 9142
TIME...MOT...LOC 2031Z 259DEG 34KT 3880 9128 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:50 PM CDT, 2 hours 8 minutes earlier. Its key messages:

  • Thunderstorms will continue to move across the area through mid morning, mainly along and north of I-70. A few of these storms over central and northeast Missouri into west central Missouri could produce large hail and damaging winds. -Additional thunderstorms are expected to develop this afternoon and evening (60 to 90 percent chance) over much of the area. The strongest of these storms will have the potential to produce hail larger than golfballs, damaging winds, and possible tornadoes.
Area forecast discussion, Mar 14, 12:50 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1250 PM CDT Thu Mar 14 2024

.KEY MESSAGES...

- Thunderstorms will continue to move across the area through mid morning,
  mainly along and north of I-70. A few of these storms over
  central and northeast Missouri into west central Missouri could
  produce large hail and damaging winds.

-Additional thunderstorms are expected to develop this afternoon
 and evening (60 to 90 percent chance) over much of the area. The
 strongest of these storms will have the potential to produce hail
 larger than golfballs, damaging winds, and possible tornadoes.

&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 414 AM CDT Thu Mar 14 2024

The latest surface analysis is showing a surface low just west of
Kansas City with a warm front extending east-northeastward across
northern Missouri into central Illinois.  A cold front extended
southwest into Oklahoma.   Latest regional radar is showing a train
of thunderstorms moving across northern Missouri with an additional
line of thunderstorms moving northeast out of Kansas into southwest
Missouri.  The latest runs of the CAMS including the HRRR are
showing the first line moving quickly across the CWA before sunrise,
while the second line will move across the central CWA between 11-
15Z posing an additional threat for wind and hail.  All of this
convection will likely push a outflow boundary into the southern
part of the CWA this morning, which may push a bit back to the north
by this afternoon in response to the strong southwesterly low level
flow.  Do still expect thunderstorm development along the this
boundary by mid afternoon as RAP/NAM are showing MLCAPEs near 2000
J/kg under a weakening cap underneath a right entrance region of a
upper level jet streak.  The convective mode looks thunderstorms
will likely start out as supercells which quickly become severe
capable of producing very large hail, damaging winds, and possible
tornadoes.  There will likely then be a quick transition to mixed
modes by late afternoon and evening as the shear vector becomes
aligned with the boundary. The HRRR is showing convection becoming
more numerous from around the metro and south and east before
shifting into the southern and eastern parts of the CWA overnight.

Another warm day is expected, though temperatures may be tempered
early today by the clouds and thunderstorms before there is some
recovery early this afternoon.  Temperatures will start to drop late
tonight behind the front with highs 15-20 degrees cooler tomorrow.

Britt
&&

.LONG TERM...  (Friday Night through Wednesday)
Issued at 414 AM CDT Thu Mar 14 2024

Looks like a dry weekend, but a secondary front will make Sunday
cooler than Saturday.  Both Sunday night and Monday night look like
they will have lows in the 20s over much of the area.  Temperatures
will warm back above normal by the middle next week with the next
chance of rain holding off until Wednesday night and Thursday.

Britt
&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1248 PM CDT Thu Mar 14 2024

Atmosphere in process of recovering from early morning activity
with storms expected to develop by 21z, especially for TAF sites
along I-70 corridor. Added tempo groups for this area between 21z
Thursday and 01z Friday with MVFR ceilings and visibilities.
Otherwise, rain will taper off as cold front moves through. It
will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis
metro area by 03z Friday. In the meantime, expect gusty south
winds which will veer to the west then north with cold frontal
passage. Ceilings will lower to MVFR on back side of cold front
eventually lifting and scattering out by 11z Friday at KUIN, by
15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro
area.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 4:58 AM CDT, 10 hours before
Hazardous Weather Outlook
National Weather Service St Louis MO
458 AM CDT Thu Mar 14 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
458 AM CDT Thu Mar 14 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms are likely through tonight. Some of these
thunderstorms could be severe capable of producing very large hail,
damaging winds, and isolated tornadoes through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.

Britt

In the hours before

Local storm report, Mar 14, 8:59 AM CDT, 5 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
859 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     Tstm Wnd Dmg     Waggoner                39.38N 89.64W
03/14/2024                   Montgomery         IL   Law Enforcement

            Multiple semi-trucks were blown over along
            I-55 northbound between Litchfield and
            Farmersville. Time and exact location
            estimated from NWS Lincoln radar.

&&

MCF
Local storm report, Mar 14, 9:03 AM CDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
903 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Tstm Wnd Dmg     1 S Medora              39.16N 90.14W
03/14/2024                   Macoupin           IL   Law Enforcement

            Illinois State Highway Patrol reported
            multiple road blockages due to downed power
            lines just south of Medora along Illinois
            Highway 267 and Illinois Highway 111. Time
            of occurrence estimated from NWS Lincoln
            radar.

&&

MCF
Local storm report, Mar 14, 9:28 AM CDT, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
928 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Hail             1 ENE Jefferson City    38.58N 92.18W
03/14/2024  E1.00 inch       Cole               MO   Broadcast Media

            Via Twitter with photo of quarter sized hail
            included.

&&

LSJ
Local storm report, Mar 14, 10:57 AM CDT, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
1057 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     Tstm Wnd Dmg     3 NNW Otterville        39.10N 90.41W
03/14/2024                   Jersey             IL   Emergency Mngr

            Roof of machine shed blown off and damage to
            rafters underneath.

&&

LSJ
Local storm report, Mar 14, 11:01 AM CDT, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1101 AM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     Tstm Wnd Dmg     3 N Deer Plain          38.97N 90.54W
03/14/2024                   Jersey             IL   Emergency Mngr

            Extensive tree damage. Large branches
            snapped off trees, large trees uprooted and
            snapped vertically along trunk.

&&

LSJ
Local storm report, Mar 14, 12:35 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1235 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     Tstm Wnd Dmg     1 N Mcclusky            39.06N 90.32W
03/14/2024                   Jersey             IL   Emergency Mngr

            Numerous 18 to 24 inch diameter pine trees
            stripped of branches and snapped near their
            tops. Large tree branch snapped near base.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.